# SDR SWAA2025101624899

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 44,043 hours, 20,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EXTERIOR EMERGENCY LT INOPERATIVE.   REPLACED THE LAMP AFT ENTRY DOOR EXTERIOR EMERGENCY LT. OPS CHK GOOD. NO DEFECTS. REF AMM 33-51-00.
